On waves of general type propagating at the interface between an elastic half-space and a liquid

Downloads

Downloads per month over past year

Chandrasekharaiah, D.S. (1983) On waves of general type propagating at the interface between an elastic half-space and a liquid. Journal of Elasticity, 13 (1). pp. 83-86. ISSN 1573-2681

[img] Text
On waves of general type propagating at the interface between an elastic half-space and a liquid.pdf
Restricted to Registered users only

Download (150kB)
Official URL: https://doi.org/10.1007/BF00041316

Abstract

Free Boundary waves of general type at a plane interface between an elastic half-space and a compressible, non-viscous liquid are considered. It is found that the waves are not necessarily plane waves and the motion is not necessarily confined to a plane perpendicular to the interface. All physical quantities associated with the waves are derivable from a single scalar function and the characteristic equation for the waves is identical with the corresponding equation for Stoneley-type (plane) waves. © 1983 Martinus Nijhoff Publishers.

Item Type: Article
Additional Information: cited By 0
Uncontrolled Keywords: ELASTIC WAVES
Subjects: Faculty of Science > Pure Sciences > Mathematics
Divisions: Jnana Bharathi / Central College Campus > Department of Mathematics
Depositing User: Mr. Kirana Kumar D
Date Deposited: 27 Jan 2016 05:51
Last Modified: 26 Feb 2016 05:51
URI: http://eprints-bangaloreuniversity.in/id/eprint/177

Actions (login required)

View Item View Item